# SDR CALA2025062305790

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 89,898 hours, 14,332 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: 21SN04466
- Part serial: CFL8916B
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 71,915 hours, 9,869 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R ENG FUEL FILTER CAUTIO N AND STATUS MESSAGE INSPECTED FUEL FILTER WITH NO DEBRIS FOUND, REPLACED ENG 2 FUEL FILTER AND FUEL PRESS SWITCH REF AMM  73-11-02-404-008-H00 AND 73-34-01-424-008-H00. PERFORMED ENG 2 IDLE RUN REF AMM 71-00-00 WITH NO LEAKS NOTED AND NO STATUS OR CAUTION MSG THAT RETURNED. ADD EMP: U380260 AIRCRAFT GOOD FOR SVC.PARTS USED:  64-7311-3-0048, QTY :1 64-7334-9-9001, QTY :1 ROTABLE PARTS CHG:TT # 1738214 SN OFF 8916 PN OFF 64-7334-9-900.SWITCH, FUEL PR OFF 64-7334-9-9001 8916 ON 64-7334-9-9001 3749
